American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53B30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Peng Wang. On Willmore surfaces in $S^n$ of flat normal bundle. Proc. Amer. Math. Soc. 141 (2013) 3245-3255.
Abstract, references, and article information   
View Article: PDF

[2] Zejun Hu, Cece Li and Dong Zhang. A differential geometric characterization of the Cayley hypersurface. Proc. Amer. Math. Soc. 139 (2011) 3697-3706. MR 2813399.
Abstract, references, and article information   
View Article: PDF

[3] F. Camargo, A. Caminha and H. de Lima. Bernstein-type theorems in semi-Riemannian warped products. Proc. Amer. Math. Soc. 139 (2011) 1841-1850. MR 2763771.
Abstract, references, and article information   
View Article: PDF

[4] Luc Vrancken. Minimal Lagrangian submanifolds with constant sectional curvature in indefinite complex space forms. Proc. Amer. Math. Soc. 130 (2002) 1459-1466. MR 1879970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Juan A. Aledo and Luis J. Alías. On the volume and the Gauss map image of spacelike hypersurfaces in de Sitter space. Proc. Amer. Math. Soc. 130 (2002) 1145-1151. MR 1873790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Senchun Lin. Curvature restrictions on convex, timelike surfaces in Minkowski 3-space. Proc. Amer. Math. Soc. 128 (2000) 1459-1466. MR 1709760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Novica Blazic, Neda Bokan and Zoran Rakic. A note on the Osserman conjecture and isotropic covariant derivative of curvature . Proc. Amer. Math. Soc. 128 (2000) 245-253. MR 1641649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. García-Río, M. E. Vázquez-Abal and R. Vázquez-Lorenzo. Nonsymmetric Osserman pseudo-Riemannian manifolds. Proc. Amer. Math. Soc. 126 (1998) 2771-2778. MR 1476128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Bonome, R. Castro, E. García-Río, L. Hervella and R. Vázquez-Lorenzo. Nonsymmetric Osserman indefinite Kähler manifolds. Proc. Amer. Math. Soc. 126 (1998) 2763-2769. MR 1476121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Katsumi Nomizu. Remarks on sectional curvature of an indefinite metric . Proc. Amer. Math. Soc. 89 (1983) 473-476. MR 715869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Martin A. Magid. Shape operators of Einstein hypersurfaces in indefinite space forms . Proc. Amer. Math. Soc. 84 (1982) 237-242. MR 637176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John K. Beem. Pseudo-Riemannian manifolds with totally geodesic bisectors . Proc. Amer. Math. Soc. 49 (1975) 212-215. MR 0362111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1